Alert archive / Kansas / Flash Flood Warnings in 2014
Flash Flood Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 24, 2014, 1:55 PM MDT for 4 counties in Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 1:55 PM MDT (19:55 UTC)
- Expired
- Jun 24, 2014, 7:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:00 PM MDT | HEAVY RAIN 1.1 | 10 S Sharon Springs, KS | FELL IN 45 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
696
WGUS53 KGLD 241955
FFWGLD
KSC071-109-199-203-250100-
/O.NEW.KGLD.FF.W.0016.140624T1955Z-140625T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 800 PM CDT/700 PM MDT/
* AT 255 PM CDT/155 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. THESE STORMS HAVE HAD A HISTORY OF PRODUCING
RAINFALL RATES IN EXCESS OF 2 AND A HALF INCHES AN HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEOTI...MARIENTHAL AND RUSSELL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3894 10115 3853 10113 3848 10113 3843 10142
3859 10165 3870 10190 3882 10181 3894 10153
$$
MARTIN2 follow-up statements
310
WGUS73 KGLD 242132
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
332 PM MDT TUE JUN 24 2014
KSC071-109-199-203-250100-
/O.CON.KGLD.FF.W.0016.000000T0000Z-140625T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
432 PM CDT TUE JUN 24 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WALLACE...
NORTHERN WICHITA...NORTHEASTERN GREELEY AND SOUTHWESTERN LOGAN
COUNTIES UNTIL 800 PM CDT/700 PM MDT/...
AT 426 PM CDT/326 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
HAS ESTIMATED RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES OVER THE
WARNED AREA WITH PREVIOUS STORMS THIS AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LEOTI...MARIENTHAL AND RUSSELL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.
&&
LAT...LON 3894 10115 3853 10113 3848 10113 3843 10142
3859 10165 3870 10190 3882 10181 3894 10153
$$
LUNDQUIST667
WGUS73 KGLD 242234
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT TUE JUN 24 2014
KSC071-109-199-203-242249-
/O.CAN.KGLD.FF.W.0016.000000T0000Z-140625T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
534 PM CDT TUE JUN 24 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
WALLACE...NORTHERN WICHITA...NORTHEASTERN GREELEY AND SOUTHWESTERN
LOGAN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3894 10115 3853 10113 3848 10113 3843 10142
3859 10165 3870 10190 3882 10181 3894 10153
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 1:49 PM MDT, 6 minutes earlier.
Area forecast discussion, Jun 24, 1:49 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 149 PM MDT TUE JUN 24 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 148 PM MDT TUE JUN 24 2014 SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS PORTIONS OF WESTERN KANSAS ALONG A SURFACE CONVERGENCE ZONE ON A LINE FROM YUMA TO OAKLEY. THE AREA OF CONVERGENCE WAS SPARKING CONVECTION STRONG ENOUGH TO BREAK THROUGH THE CAP IN PLACE...AND ALLOWING FOR STRONG UPDRAFTS TO OCCUR WITH LARGE HAIL AND STRONG WINDS. DUE TO CONVECTION...MOSTLY TO OVERCAST SKIES WERE PRESENT ACROSS WESTERN KANSAS. ELSEWHERE IN SOUTHWEST NEBRASKA AND EASTERN COLORADO...SKIES WERE PARTLY CLOUDY TO MOSTLY CLEAR. WATER VAPOR IMAGERY SHOWED PLENTY OF MOISTURE BEING ADVECTED INTO THE AREA FROM THE WEST TO ALLOW CHANCES FOR THUNDERSTORMS TO CONTINUE INTO THE EVENING. AT THE UPPER LEVELS...A SMALL AREA OF ENHANCED JET SPEEDS WILL RIDE ALONG A SHORTWAVE TROUGH EMBEDDED IN THE UPPER RIDGE FLOW ACROSS THE TRI STATE AREA. FAVORABLE 500 MB JET POSITION WILL CLIP MORE OF THE SOUTHWESTERN PORTIONS OF THE TRI STATE AREA...SO CONCENTRATION OF POPS WILL BE FOCUSED THERE. HOWEVER...CHANCES FOR PRECIPITATION WILL LINGER ACROSS THE ENTIRE AREA. LOWER LEVEL JET POSITION WILL ALSO BE FAVORABLE FOR ENHANCING CONVECTIVE DEVELOPMENT AS LEFT EXIT REGION CLIPS A MAJORITY OF THE AREA. MODEL SOUNDINGS SHOW PLENTY OF INSTABILITY ALOFT WITH HIGH CAPE VALUES ASSOCIATED WITH THE STEEP LAPSE RATES ALOFT. OTHER THAN THE CONVERGENT BOUNDARY AT THE SURFACE...AREAS OUTSIDE OF CONVERGENT ZONE WILL LIKELY ONLY EXPERIENCE WEAK ASCENT WITH VIRTUALLY NO CAP AND LACK OF A STRONG FORCING MECHANISM. PRECIPITABLE WATER VALUES ARE CONDUCIVE TO THE POSSIBILITY OF HEAVY RAINFALL IN COMBINATION WITH STORM MOTIONS BELOW 15 KTS...INDICATING THE POSSIBILITY OF TRAINING THUNDERSTORMS OVER THE AREA WITH SOME CHANCES FOR FLOODING TO OCCUR INTO THE EVENING HOURS. PROFILES ALOFT WILL CONTINUE TO BE SATURATED OVERNIGHT...PROVIDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AS AN UNSTABLE ATMOSPHERE REMAINS POSITIONED OVER THE AREA. THE MAIN COMPLEX OF STORMS WILL MOVE OUT OF THE AREA BY MORNING. WARMER AIR WILL ADVECT INTO THE HIGH PLAINS TOMORROW WITH A CONTINUED SUPPLY OF MOISTURE ALOFT WITH STEEP LAPSE RATES...WHICH WILL BRING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME STORMS COULD BECOME SEVERE...WITH CHANCES FOR LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 232 AM MDT TUE JUN 24 2014 LARGE SCALE PATTERN SHOWS THE UPPER RIDGE OVER THE PLAINS BEGINNING TO MOVE EAST AND AN UPPER TROUGH OVER THE PACIFIC NORTHWEST MOVING INTO THE NORTHERN AND CENTRAL PLAINS ON FRIDAY. WHILE MODELS ARE IN FAIRLY GOOD AGREEMENT...MODELS HAVE NOT BEEN CONSISTENT FROM RUN TO RUN. NOT EXACTLY SURE AT THIS POINT HOW THIS UPPER TROUGH WILL AFFECT THE CWA OVER THE WEEKEND SINCE MODELS HAVE BEEN GOING BACK AND FORTH WITH THE SOUTHERN EXTENT OF THE TROUGH. THE UPPER TROUGH WILL CONTINUE TO MOVE EAST THROUGH SUNDAY WITH AN UPPER LEVEL HIGH SETTING UP OVER THE SOUTHWESTERN UNITED STATES AND THE SOUTH CENTRAL PLAINS. THE ALLBLEND STILL HAS PRECIPITATION CHANCES THROUGH MOST OF THE WEEKEND FROM NUMEROUS DISTURBANCES MOVING THROUGH THE FLOW ALOFT ...WITH A BREAK ON SUNDAY AND MONDAY. THIS SEEMED REASONABLE TO ACCEPT ONCE AGAIN DUE TO CONSISTENCY IN MODEL RUNS. A SURFACE LOW WILL SET UP OVER THE CWA THROUGH THE EXTENDED...WITH A TROUGH AXIS AND QUASI STATIONARY FRONT LINGERING OVER THE CWA FOR MOST OF THE EXTENDED WITH A COLD FRONT MOVING THROUGH ON SATURDAY. THE GFS HAS GOOD INSTABILITY AND GOOD LOW LEVEL MOISTURE AHEAD OF THE SURFACE BOUNDARIES WITH GREAT SHEAR BEHIND THE SURFACE BOUNDARIES. THEREFORE...THE POTENTIAL IS THERE FOR THUNDERSTORMS THAT DEVELOP TO BECOME STRONG TO SEVERE. HOWEVER...GIVEN THE CONFIDENCE IN THIS FORECAST...NOT SURE HOW THOSE FRONTS WILL SET UP AT THIS TIME AND WANTED TO HOLD OFF ON SEVERE WORDING FOR NOW. THE ALLBLEND DID NOT HAVE POPS IN FOR SUNDAY AND MONDAY...BUT THIS FAR OUT IT IS LIKELY TO CHANGE GIVEN THE WESTERLY FLOW ALOFT AND WEAK WAVES MOVING THROUGH THE HIGH PLAINS. TEMPERATURES IN THE EXTENDED WILL BE WARM...WITH HIGHS IN THE LOW TO MID 90S WITH THE EXCEPTION OF SATURDAY BEHIND THE COLD FRONT AS HIGHS OVER THE NORTHWEST HALF OF THE CWA REACH THE MID 80S. LOW TEMPERATURES WILL BE IN THE UPPER 50S WEST TO UPPER 60S/LOW 70S EAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1122 AM MDT TUE JUN 24 2014 A SURFACE CONVERGENCE BOUNDARY ON A LINE FROM YUMA TO OAKLEY WILL ALLOW FOR THUNDERSTORMS TO DEVELOP RIGHT THROUGH SHERMAN COUNTY...WHICH WILL BRING VICINITY SHOWERS AND STORMS FOR KGLD. EXPECTING SOME STORMS TO COME VERY CLOSE TO THE 5 MILE RADIUS...SO INCLUDED A TEMPORARY GROUP FOR THUNDERSTORMS THIS AFTERNOON AT KGLD. HEAVY RAIN WILL OCCUR IN STORMS...AND VISIBILITIES MAY BE REDUCED FOR PERIODS OF TIME. SHOWERS AND THUNDERSTORMS WILL TAPER OFF LATER THIS EVENING. CHANCES FOR SOME REDUCED VISIBILITIES MAY OCCUR OVERNIGHT...BUT NOT CONFIDENT AT THIS TIME TO INCLUDE IT IN THE KGLD TAF. THUNDERSTORMS ARE NOT EXPECTED TO BE IMMEDIATELY NEAR KMCK DURING THIS PERIOD...ALTHOUGH THEY MAY BE SPRINKLED ABOUT RED WILLOW COUNTY. OTHER THAN THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL DURING THE PERIOD FOR BOTH TERMINAL SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MK LONG TERM...ALW AVIATION...MK
Hazardous weather outlook, Jun 24, 12:35 PM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1235 PM MDT TUE JUN 24 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1235 PM MDT TUE JUN 24 2014 /135 PM CDT TUE JUN 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EAST COLORADO AND LOCATIONS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 IN WESTERN KANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING...ESPECIALLY FOR LOCATIONS IN EAST COLORADO WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH FRIDAY AS UPPER LEVEL DISTURBANCES PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE DUE TO ANTICIPATED SLOW STORM MOVEMENTS AND RECENT HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 24, 12:19 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1219 PM MDT TUE JUN 24 2014
KSZ013-241830-
SHERMAN-
1219 PM MDT TUE JUN 24 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 1215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR EDSON...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3927 10179 3939 10156 3936 10139 3925 10139
3913 10157 3913 10160
TIME...MOT...LOC 1819Z 288DEG 17KT 3927 10147
MARTINLocal storm report, Jun 24, 12:35 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1235 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 5 SSE GOODLAND 39.28N 101.69W
06/24/2014 E1.00 INCH SHERMAN KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
BRBLocal storm report, Jun 24, 1:38 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
138 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 6 ENE WINONA 39.08N 101.14W
06/24/2014 E1.00 INCH LOGAN KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
BRBLocal storm report, Jun 24, 1:47 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
147 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 10 S SHARON SPRINGS 38.75N 101.75W
06/24/2014 E0.88 INCH WALLACE KS PUBLIC
40 TO 50 MPH WIND.
&&
BRBSpecial weather statement, Jun 24, 1:50 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 150 PM MDT TUE JUN 24 2014 KSZ042-242015- WICHITA- 250 PM CDT TUE JUN 24 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS... AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEOTI...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3840 10149 3858 10147 3859 10112 3837 10112 TIME...MOT...LOC 1950Z 273DEG 15KT 3849 10136 MARTIN
Local storm report, Jun 24, 1:55 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
155 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL 3 N RUSSELL SPRINGS 38.96N 101.18W
06/24/2014 E0.75 INCH LOGAN KS CO-OP OBSERVER
MOSTLY HEAVY RAIN. ONLY A FEW HAILSTONES.
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:43 AM MDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jun 24, 1:13 AM MDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jun 24, 1:44 AM MDT | Flash Flood Warning | GLD | Cheyenne | 4 hr |
| Jun 24, 5:53 AM MDT | Areal Flood Warning | GLD | Cheyenne | 3 hr |
| Jun 24, 11:02 AM MDT | Special Weather Statement | GLD | Gove | 28 min |
| Jun 24, 11:21 AM MDT | Severe Thunderstorm Warning | GLD | Gove | 39 min |
| Jun 24, 11:31 AM MDT | Flash Flood Warning | GLD | Gove | 3 hr |
| Jun 24, 12:03 PM MDT | Special Weather Statement | GLD | Sherman | 12 min |
| Jun 24, 12:19 PM MDT | Special Weather Statement | GLD | Sherman | 11 min |
| Jun 24, 12:22 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 38 min |
| Jun 24, 12:51 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 54 min |
| Jun 24, 12:56 PM MDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| Jun 24, 1:01 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 29 min |
| Jun 24, 1:24 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 36 min |
| Jun 24, 1:28 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 47 min |
| Jun 24, 1:38 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 22 min |
| Jun 24, 1:50 PM MDT | Special Weather Statement | GLD | Wichita | 25 min |
| Jun 24, 2:00 PM MDT | Special Weather Statement | GLD | Greeley | 15 min |
| Jun 24, 2:04 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 26 min |
| Jun 24, 2:24 PM MDT | Special Weather Statement | GLD | Greeley | 21 min |
| Jun 24, 2:42 PM MDT | Special Weather Statement | GLD | Greeley | 18 min |
| Jun 24, 2:59 PM MDT | Special Weather Statement | GLD | Greeley | 16 min |
| Jun 24, 3:09 PM MDT | Special Weather Statement | GLD | Wichita | 21 min |
Nearby
Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.